Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Test spaces for dimension $ n$

Author: Byron H. McCandless
Journal: Proc. Amer. Math. Soc. 7 (1956), 1126-1130
MSC: Primary 54.0X
MathSciNet review: 0083122
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Kuratowski, Topologie, vol. II.
  • [2] W. Hurewicz, Beiträge zur Topologie der Deformationen III and IV, Proc. Akad. Amsterdam vol. 39 (1936).
  • [3] W. Hurewicz and H. Wallman, Dimension theory, Princeton, 1948, p. 86.
  • [4] P. J. Hilton, An introduction to homotopy theory, Cambridge University Press, 1953. MR 0056289 (15:52c)
  • [5] S. T. Hu, Mappings of a normal space into an absolute neighborhood retract, Trans. Amer. Math. Soc. vol. 64 (1948). MR 0026325 (10:138b)
  • [6] K. Borsuk, Sur les prolongements des transformations continues, Fund. Math. vol. 28 (1939) p. 108.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society